# SDR 95FDEA00128

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: M33692420240
- Condition: Gouged
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED L/E GOUGED ON LOWER SURFACE AT NR 4 SLAT I/B TRACK.  REMOVED EXISTING REPAIR AND FABRICATED AND INSTALLED NEW REPAIR PER FEDEX SRM 5730-2.
